# SDR UPS08M52890

- Difficulty date: May 16, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  LT WING OB FLAP IB AFT HINGE UPPER MOUNTING FOUND CENTER BORE CORRODED.  LT AFT OB FLAP IB HINGE UPPER MOUNTING CENTER BORE CORROSION REMOVED IAW BSOPM 20-11-02 REV 61 FPI C/O IAW DAC NDT SPM REV 13 PT 08 ON REWORKED AREA & FOUND NO CRACK & NO CORROSION EVIDENT.  LT AFT OB FLAP I B HINGE UPPER MOUNTING CENTER BORE FINAL DIA OF 2.020" EVALUATED & FOUND ACCEPTED IAW EN1288-08.  FLAP PEENING C/O ON RWK AREA IAW EN1288-08.
